Topological Methods in Nonlinear Analysis

On the stability of new impulsive ordinary differential equations

Jinrong Wang, Zeng Lin, and Yong Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study new impulsive ordinary differential equations and apply fixed point approach to establish existence and uniqueness theorem and derive an interesting stability result in the sense of generalized $\beta$-Ulam-Hyers-Rassias. At last, two examples are given to demonstrate the applicability of our result.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 46, Number 1 (2015), 303-314.

Dates
First available in Project Euclid: 30 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1459343896

Digital Object Identifier
doi:10.12775/TMNA.2015.048

Mathematical Reviews number (MathSciNet)
MR3443689

Zentralblatt MATH identifier
1365.34028

Citation

Wang, Jinrong; Lin, Zeng; Zhou, Yong. On the stability of new impulsive ordinary differential equations. Topol. Methods Nonlinear Anal. 46 (2015), no. 1, 303--314. doi:10.12775/TMNA.2015.048. https://projecteuclid.org/euclid.tmna/1459343896


Export citation

References